# SDR GTIA2024122338614

- Difficulty date: December 20, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N968NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11151
- Aircraft time: 7,956 hours, 3,420 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT REPORTED ON LANDING OCCURRED PRIOR TO GEAR EXT-PERFORMED GVI ON ENG 1 AND 2 INLET CONE IAW TSM 71-00-00-810-847-A REF LP 3631442 FOR ACTION, PERFORMED IDLE RUN ON BOTH ENG. W/O BLEED AND WITH BLEED, NO SMELL/DEFECTS NOTED AT THIS TIME IAW AMM 71-00-00-720-811-A  AND 36-11-00-710-804-A. PERFORMED PACK BURNOUT IAW AMM 21-00-00-615-802-A. A/C OK FOR CONT. SVC.
